# SDR SWAA2021071409546

- Difficulty date: August 18, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 AFT SIDE LBL25 WL155. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; BOEING DRAWING # 143A7505 AND BOEING DRAWING 143A7902. 57006U 27AUG20
